# SDR SWIA202053334

- Difficulty date: September 30, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE BRACKETS CRACKED (2 EA) IN BETWEEN INBOARD AND CENTER LEADING EDGE, FLAGGED.  C-CHECK RO 10/13/2020.  REMOVED AND INSTALLED NEW RT WING LEADING EDGE BRACKETS (2 EA) LOCATED BETWEEN INBOARD AND CENTER LEADING EDGE, REF CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
